×

Found 128 Documents (Results 1–100)

Singular solutions of Navier-Stokes equations. (English) Zbl 1311.35188

Apushkinskaya, Darya (ed.) et al., Proceedings of the St. Petersburg Mathematical Society. Vol. XV. Advances in mathematical analysis of partial differential equations. Workshop dedicated to the 90th anniversary of the O. A. Ladyzhenskaya birthday, Stockholm, Sweden, July 9–13, 2012. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1551-8/hbk). Translations. Series 2. American Mathematical Society 232, 193-217 (2014).
PDF BibTeX XML Cite

Interactions between water waves and singularities. (English) Zbl 1077.76015

King, A. C. (ed.) et al., IUTAM symposium on free surface flows. Proceedings of the IUTAM symposium, Birmingham, United Kingdom, July 10–14, 2000. Dordrecht: Kluwer Academic Publishers (ISBN 0-7923-7085-6/hbk). Fluid Mech. Appl. 62, 205-212 (2001).
MSC:  76B15 86A05
PDF BibTeX XML Cite

Maximization of the velocity circulation in a flow around a smooth contour with sources and sinks. (English. Russian original) Zbl 0987.76010

Comput. Math. Math. Phys. 40, No. 1, 79-87 (2000); translation from Zh. Vychisl. Mat. Mat. Fiz. 40, No. 1, 82-90 (2000).
MSC:  76B75 76B10
PDF BibTeX XML Cite

Exact values of efficiency for Muskat well arrays. (English. Russian original) Zbl 0926.76117

Phys.-Dokl. 42, No. 3, 155-157 (1997); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 353, No. 2, 193-195 (1997).
MSC:  76S05
PDF BibTeX XML Cite

Hydrodynamic interaction of ball lightning and unsteady air flows. (English. Russian original) Zbl 0814.76019

Fluid Dyn. 28, No. 1, 145-148 (1993); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 1993, No. 1, 192-195 (1993).
MSC:  76B99
PDF BibTeX XML Cite
Full Text: DOI

Convergence of the completely conservative difference scheme for the equations of gas dynamics in Euler variables. (English) Zbl 0760.76066

Mathematical modelling and applied mathematics, Proc. IMACS Int. Conf., Moscow/USSR 1990, 415-424 (1992).
MSC:  76M20 65M12
PDF BibTeX XML Cite

The local energy method and vanishing of weak solutions of nonlinear parabolic equations. (English. Russian original) Zbl 0772.35025

Sov. Math., Dokl. 43, No. 3, 738-742 (1991); translation from Dokl. Akad. Nauk SSSR 318, No. 4, 777-781 (1991).
PDF BibTeX XML Cite

Asymmetric solutions of the problem of flow past a plate with a pair of vorticity sinks. (English. Russian original) Zbl 0592.76031

Fluid Dyn. 20, 651-653 (1985); translation from Izv. Akad. Nauk SSSR, Mekh. Zhidk. Gaza 1985, No. 4, 181-183 (1985).
MSC:  76B47 76B10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software